Publication
Title
Magnetotransport in a pseudomorhic heterostructure with a Si δ-doping layer
Author
Language
English
Source (journal)
Physical review : B : condensed matter and materials physics. - Lancaster, Pa, 1998 - 2015
Publication
Lancaster, Pa : 1995
ISSN
1098-0121 [print]
1550-235X [online]
Volume/pages
52(1995), p. 12218-12231
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference